# SDR AALA20140624002

- Difficulty date: June 23, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 4,548 hours, 1,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GALLEY AFT EXIT IDENTIFIER BROKEN.  REPLACED RT GALLEY AFT EXIT IDENTIFIER.  OPERATIONS CHECKED NORMAL.
